MathSciNet Relay Station
MathSciNet bibliographic data
MR2302062 (2008b:20063) 20H10 (11F06 20H05 22E40)
Petersen, Kathleen L. One-cusped congruence subgroups of Bianchi groups. Math. Ann. 338 (2007), no. 2, 249–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement